Title: [Clozapine-induced agranulocytosis and Sweet's syndrome in a 74-year-old female patient. A case study]
Authors: Kleinen, J M P ×
Peuskens, Joseph
Bouckaert, F. #
Issue Date: 2008
Series Title: Tijdschrift voor psychiatrie vol:50 issue:2 pages:119-123
Abstract: A 74-year-old psychotic female patient who was treated with clozapine developed Sweet's syndrome followed by agranulocytosis from which she later died. A link between these two conditions seems unlikely. Sweet's syndrome is characterised by an acute onset of fever, leukocytosis and erythematous plaques with dense neutrophilic infiltrates. Frequent counting of the numbers of neutrophiles is advisable when skin disorders appear during treatment with clozapine.
ISSN: 0303-7339
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:University Centre Sint Jozef (-)
Research Unit Economic Law - miscellaneous
Research Group Psychiatry
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.